# SDR WX0A071855

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216611
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SKIN, PN 5912166-11, BONDED DOUBLER, PN 5912166-89, CHAFED.  FABRICATED NEW SKIN PANEL IAW EA NR 15570 & INSTALLED IAW SRM 51-30-2.
